Certain dopaminergic anti-Parkinson drugs (ergolines) have repeatedly been identified as a cause of pleuropulmonary disease with a focus on serosal cell damage. Recently, a pathogenetic link between ergolines and prior asbestos exposure was suggested, as regards the development of pleural pathology. This report describes a patient with idiopathic Parkinson's disease, who was on a multiple drug regimen including low dose cabergoline. The patient developed a febrile illness with widespread bilateral lung infiltrations nonresponsive to beta-lactam and macrolide antibiotics. Bronchoalveolar lavage and transbronchial lung biopsy showed a "hypersensitivity-like" interstitial lung disease, which cleared almost completely within 2 months after simple drug withdrawal. Circumstantial evidence suggests a so far undescribed adverse lung reaction to cabergoline, devoid of the more usual pleural changes.